# SDR DALA2020011000188

- Difficulty date: January 6, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N874DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31985
- Aircraft time: 10,137 hours, 3,737 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Fitting
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6489432) DURING INSPECTION FOUND 1L GIRT BAR STORAGE REPORTED LOOSE. ADJUSTED HINGE CLIP. OPS CKS GOOD.
